The Vicissitudes of Mathematical Reason in the 20th Century [Book Review]

Metascience 21 (2):295-300 (2012)
Download Edit this record How to cite View on PhilPapers
The vicissitudes of mathematical reason in the 20th century Content Type Journal Article Pages 1-6 DOI 10.1007/s11016-011-9556-y Authors Thomas Mormann, Department of Logic and Philosophy of Science, University of the Basque Country UPV/EPU, Donostia-San Sebastian, Spain, Journal Metascience Online ISSN 1467-9981 Print ISSN 0815-0796.
No keywords specified (fix it)
PhilPapers/Archive ID
Upload history
First archival date: 2015-11-21
Latest version: 3 (2015-11-21)
View other versions
Added to PP index

Total views
678 ( #7,093 of 58,385 )

Recent downloads (6 months)
33 ( #23,780 of 58,385 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.